Jump to content

getting off xanax


[...]

Recommended Posts

on xanax 15 yrs started on less than .5 mg a a few times a week up to more than 4mg 2 highest dose became addicted thru street availability tried to quit twice along the way too extreme w/d symptoms on my third try got arrested w/d 24 hrs in jail horrible experience facing possible jail time worst place to w/d too dangerous dont have medical insurance thanks to sites like this and ashton manual got the courage and belief it is possible began to ween apr 1 down to a little over .5 mg a day amazing progress but so difficult experiencing many w/d symptoms very unsure of my physical and mental health maybe weening too fast but running out of time cant afford a doctor i hear they dont wanna help with this kinda thing anyway and facing possible jail time and i know from experince they laugh at people who suffer never thought i could cut back this much will continue to fight xanax addiction with support from faith and family

 

Link to comment
Share on other sites

Hi pip, Welcome to BenzoBuddies!

 

Wow, you've done a great job of reducing your Xanax, and we know how difficult this is, believe me.  Xanax is a tough one too, the half life is so short, the inter-dose withdrawals can be tough to live through.  We're here to support you as you continue to taper, and while you heal when you're done.  What has your taper looked like, how much have you been cutting and how often?

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Welcome to BenzoBuddies, pip.

 

I have a family member who had to detox off Xanax in jail; that experience can be a great incentive to taper off as you are doing.  We may be able to help you deal with some of the withdrawal symptoms, if only by assuring you that what you are experiencing is normal, a sign of healing and temporary.  What symptoms are bothering you the most now?

Link to comment
Share on other sites

Jail detox would not be fun at all!  I'm hoping you will be able to taper down to a low amount before you serve your sentence.

 

How can we help you? Are you still at .5 mgs per day?  What kind of withdrawal symptoms are you having?

 

We're here for you.  You don't have to go through this alone. :)

 

 

Link to comment
Share on other sites

Hi pip

 

I took xanax and ended up at 4 mg a day too. I've seen very few people able to taper form xanax, that must have been rough! You've done really well to get down where you are are.

 

You're among people that understand here, we're going through it with you.

 

Welcome to BB's :)

 

Link to comment
Share on other sites

symptoms: headaches but not constant thankfully I think because the tapper. Each time I tapper a couple days in I get headaches the more severe kinda tells me I might be going to drastic of a tapper.Anxiety of course. Dizzy in the head very hard to wake up in the morning like I dred waking up.Also difficult to go to sleep.Dont sleep more than 3 1/2 hours at a time.Crazy thoughts including uncomfortable leaving the house.Keep putting things off because I dont wanna go in public.Horrible nightmares that make my heart race and my muscles tense up in an unusual way.Tics almost like mild terets (mspld).Etc. I wonder if any of this is a condition I actualy have but never have been diagnosed for. Growing up my family couldnt afford phsyciatrists only went to dr for stitches,broken bones or flu.But I am sceptical about doctors and pharm companies Its a racket.Even though I got addicted thru street availability I see too many addicts who got that way via the medical industry.tapper: bought a pill cutter and basically just started cutting everything in quarters.At first as needed I would take a piece.Would try to go as long as I could til I felt sick then would take some.This didnt work great but it got the ball rollin.So I rethought reread and got more organized started writing everything down.Date day of the week time of day and size.Each one to two weeks down size a tiny amount.Unfortunately no exact measurements but just going smaller less times a day or both.Tappering based on how bad I felt or how much time had passed.Thats one of the best things I learned from Ashton manual go at "your pace".Except I do have a time limit because of my legal situation.Thanks so much for the replies and support.The people in my everyday life dont know what Im going through but they know its something and they are supportive.Im glad they dont totally get it cause I dont want people to have to go through this.Thanks again.
Link to comment
Share on other sites

I'm glad you're following a little more organized reductions, it's best to keep your body on a set schedule.  Your symptoms sound awful, but I can see you're very determined and will be benzo free soon, trouble is, it takes quite awhile after that to feel better.  Keep talking to us, okay?
Link to comment
Share on other sites

Pip-You wanta try and stabilize at one dose everyday. Only dosing when you can't take it anymore is a bad way of doing things. Is their a county mental health facility where you live that you could possibly go and talk to them about your situation? Also if you have to go to jail, make them damn well aware of your problem at your arraignment, in case there is a problem. Get this on record man. Keep us posted..............BOX
Link to comment
Share on other sites

[46...]

pip,

 

Welcoming you to BenzoBuddies,

You have received plenty of support.

 

I know how the headaches can be. You're not alone.

 

I'm sorry to hear about your withdrawal symptoms. Just know this will get better.

It is not permanent. Only temporary.

 

Keep us up to date.

 

Sigma.

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...